# SDR SWAA2022102763778

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LIGHT ASSOCIATED WITH EMERGENCY LIGHT BATTERY PACK M1675 ARE INOP. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675; PERFORMED A GOOD OPERATIONAL CHECK PER AMM 33-51-06-960-805;[02] UPDATED PART REQUIREMENT LINE;[03] SIGNED FOR PART REMOVED;[04] INSPECTION COMPLETE
